# SDR ASOA201101863

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 22,067 hours, 19,160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unknown
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING GEAR DOWN, RECD HYD 3 LOW PRESS CAUTION MESSAGE. EXECUTED QRH PROCEDURE, HYD SYS SHOWED 0 PERCENT SYS QUANTITY, PERFORMED ALTERNATE GEAR EXTENSION, ON POST FLIGHT FOUND HYD FLUID ON UNDERSIDE OF FUSELAGE.  UNABLE TO STOW ALTERNATE EXTENSION HANDLE.  EMERGENCY DECLARED AS A PRECAUTION.  R & R NR 3A HYD PUMP PRESSURE HOSE IAW AMM 29-12-03.  LEAK AND OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
